# SDR RU3A20130211003

- Difficulty date: September 11, 2012
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 8,163 hours, 3,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 541030240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 4 RIGHT SIDE NOSE WHEEL WELL HAS A CRACK IN FRAME P/N 5410302-40.  THIS IS THE THIRD LEAR 60 WHERE WE HAVE DISCOVERED THIS DISCREPANCY SINCE 05/18/2012.
